Aa
A
A
Close
Avatar universal
infected?
I recently got a new tatoo. I got white pimple like bumps around it and the artist said that is normal. that i was probably using too much ointment/lotion. well one of the bumps hurt like a zit and i popped it. well now it has become the size of a dime, but popped. it hurt so bad i sweezed it and got cream/green puss out, then clear then a tinge of blood. well this was about 4 days ago. now i have pushed out more gree/cream ooze since then and the area around it is red and the whole thing hurts incredibly. the scab that was forming got pulled off and now there is like a hole in my skin. i am afraid it is infected and i dont know what to do. i put neopsprin on it daily. and a bandaid. what should i do.
Cancel
3 Answers
Page 1 of 1
Avatar universal
You need to see your doctor. You are describing an infection. It sounds like its getting worse. You probably will be prescribed antibiotics.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
5254268 tn?1365630785
I found this, which seems relevant to your question.

What have you been using for your aftercare? If you are using any ointment, stop right now. If you have been using Neosporin, then that is probably the cause. and could be an allergic reaction, it can cause the color to come out in the spots where there were 'pimples'. Any petroleum products? Anything with Lanolin in it? Fragrance, dyes? Any of these could be the cause. You could have clogged the pores, not allowing the tattoo to breathe.

So, if you only have 1 pimple, you are probably o.k., but no matter, follow excellent aftercare no matter what it looks like. Keep washing 2 -3 times a day with antibacterial soap, pat with clean paper towels, air dry, apply a thin coat of Lubriderm unscented lotion, no sun, no soaking, no direct streams of water, no rubbing, no towels or cloths, keep in the air or covered with loose clothing, no sunblock until completely healed to skin, with hair growing, and it does not hurt when you bump it.

If it swells, looks infected, then go to a doctor. Try 600mg. (3 200mg. tablets ) ibuprofen every 6 hrs for 24hrs. (no longer without consulting a doctor) to minimize inflammation.

Your tat will go through many phases, don't panic, (peeling, redness, swelling, milky film over it, shiny,.. etc.) just care for it and wait, maybe 2 - 4 -6 weeks.

If color has come out due to any allergic reaction, have the artist do a touch up at this time, and start all over again with excellent aftercare. (you will be safe to use antibacterial soap and Lubriderm the whole time)
good luck, (and again, your tat is probably o.k., you just have to wait it out)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have tattoos and have never had that happen.
If it is green stuff coming out, it is probably infected.
Do you know if he used a clean needle?
You should probably go to a place like CareFirst or something and get that checked out
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources